# SDR WWMA9700020

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed Test
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CARGO SMOKE DETECTOR WOULD NOT TEST PROPERLY.  REPLACED THE FORWARD CARGO SMOKE DETECTOR.
